Ranitidine tablets: Hi I had been taking... - Anxiety Support

Anxiety Support

46,915 members47,049 posts

Ranitidine tablets

Hidden
Hidden

Hi

I had been taking ranitidine for 8 yrs and never had any side effects then I stopped taking it and for 10days I felt so ill dr. told me to start taking it again and now I feel nausea all the time, don't know weather its my anxiety from worrying about taking it or the tablet or just where my stomach is still getting used to all the changes. I am feeling so down at the moment and I am spose to be going away in a weeks time, can anyone give me any help.

5 Replies
oldestnewest

Its probably a little terrible mixture of both hunny. When my husband works nights or the days leading up to it I feel awful. My anxiety can jump ahead of me so fast. Try to relax. It sounds to me its anxiety tummy problems mainly. The nerves of him leaving and I'm sure the medication does play a role also trying to get you back where you need to be

Hidden
Hidden in reply to Ashleyp

Thank you for your help x

Hi, I've just looked this drug up and wonder why you stopped it. Did your Doctor advise you to stop it as I read it is helpful if you have too much acid in your stomach or have an ulcer in your stomach. So your doctors advice about taking it again seems the best way forward.

Hidden
Hidden in reply to Rosepetal60

Dr told to just stop it I think I should have been given half the dose first, but don't really want to come off it. I shall stick with it I think. Thank you for your help x

Rosepetal60
Rosepetal60 in reply to Hidden

I wonder if your doctor is trying to cut the surgery costs down and has over reacted. Any possibility you can buy this item over the counter if needs be. Otherwise it sounds like you are doing the right thing by cutting down rather than stopping abruptly. At our surgery they have stopped a lot of drugs that were on prescription lists due to cost cutting.

You may also like...